Ask a question

My Doctor Told Me To Take Magnesium For My Sore Back But How Much Should I Take

I drank a whole bottle of magnesium citrate how long till i... you know?

You'll soon have a blowout!

Drinking citrate magnesium at 20 weeks pregnant?

Not good! Some people early on in pregnancy can miscarry. This far along may cause you to go into labor early. I would watch out for stomach pain, cramping, back pain or any thing that changes. Call your doctor in the morning and see what they recommend but for the next few days take it easy and do not drink any more of that!!!!!! Good luck and congrats on your baby to be!!!

Constipation and magnesium citrate?

Magnesium citrate usually produces a very good bowel movement within a short time.

When you were in the ER, was an x-ray, ultrasound, or other imaging done? Or any diagnostic blood tests?

You don't mention whether you were having symptoms other than constipation, but your vomiting and abdominal pain may indicate something else is going on in there. It doesn't seem like the magnesium citrate is causing the vomiting, since the vomiting is happening hours after you drink it.

My opinion is that you should return to the ER.

Should I drink the whole bottle of magnesium citrate?

I'm on medicine that cause terrible constipation, but I am way too embarrassed to tell my doctor. So I bought a bottle of magnesium citrate. The directions say you CAN drink a whole bottle, but I'm afraid of terrible cramps. I took three ex lax pills not to long ago and they didn't help me use the bathroom, but they gave me megga cramps. I'm just worried that if I drink only half that it wont work for me. So, should I just go ahead and drink the whole bottle. Also is it better to take this stuff at night to go to sleep

How long do side effects from magnesium oxide supplements last?

My doctor told me to take magnesium supplements to help with migraines, so I took my first one on Wednesday. The next day, I had diarrhea once and my stomach hurt, but it went away pretty fast. I didn t take another one again until Friday night, and then on Saturday afternoon, my stomach hurt very bad, and I had persistent diarrhea. I was no better the next morning but started to feel better throughout the day. Today, I was fine until a certain point and then my stomach randomly started hurting again, but there s no diarrhea.

I don t know if this is all from the supplements or something else. I was traveling out of the country when this all happened (I am home now), so I m not sure if it is the supplements or something I ate, being out in the sun too long, etc. I m just wondering if anyone else has had a similar experience (I know diarrhea is common from magnesium) and if so, how long the symptoms lasted. Thank you.

Are glucosamine, turmeric and magnesium helpful for joint pain?

“Are glucosamine, turmeric and magnesium helpful for joint pain?”In general, yes, however you may find you respond better to one than the others.Ideally, you should consult a healthcare practitioner before trying any of them because there are risks involved. Natural does not mean safe.For example, there is concern that glucosamine can adversely affect glucose metabolism in some people[1] .Turmeric is most effective when taken as a specific extract (e.g. Meriva curcumin) in supplements that also contain a small amount of black pepper. The piperine/piperidine from the black pepper makes the curcumin more bioavailable[2] .Magnesium is not anti-inflammatory but is associated with pain reduction for people with osteoarthritis whose magnesium status is inadequate or deficient[3]. Magnesium inadequacy and deficiency are relatively common in North America. Supplements in the forms of magnesium bisglycinate or magnesium citrate are better absorbed than other forms of magnesium.Curcumin and magnesium can also affect glucose metabolism and should be used with caution by people with diabetes.As benefits and risks are dose dependent and side effects are possible, please consult your healthcare practitioner before beginning any of these supplements.More:Glucosamine Uses, Side Effects & Warnings - Drugs.comTurmeric Uses, Benefits & Side Effects - Drugs.com Herbal DatabaseMagnesium amino acids chelate Uses, Side Effects & Warnings - Drugs.comFootnotes[1] The effect of glucosamine on glucose metabolism in humans: a systematic review of the literature[2] http://commons.pacificu.edu/cgi/...[3] SAT0484 Low magnesium intake is associated with increased pain in subjects with radiographic knee osteoarthritis: data from the osteoarthritis initiative

One time I smoked weed and had a massive panic attack to where my veins hurt in my body. I’m still feeling the effects today with major anxiety but I feel like it’s more even though I’ve had heart tests done. How can I be 100% sure I’m okay?

Most likely it was more than weed- or was contaminated.While some strains (types) of Marijuana CAN cause panic attacks in some people- it would only last about an hour or so- and would NOT cause they symptoms you are talking about.UNLESS:#1- You have an undiagnosed lung/oxygen problem that was made worse by smoking . “Weed” expands your lungs, improving lung capacity over time— but for someone with an asthma-like condition, would cause issues.#2- Someone put drugs other than just Marijuana in what you smoked. Meth, Cocaine, Ice whatever— people are stupid and think it’s ok or even funny to get someone to smoke that crap without knowing about it. Bloodtests would show if you were having some sort of adverse chemical reaction.#3-whoever grew it treated it with pesticides/fungicides or other chemicals…they remain toxic after harvesting and when smoked- make people sick… Again- doctors should do blood-work!$4- (MOST likely) You have undiagnosed Panic disorder- the Weed just triggered your first major attack. It can last for DAYS even weeks… it will come in waves… you can feel like you are having a heart attack or going to pass out… and panic disorder can make you convinced that you are dying… it’s terrible…Been there done that..have it myself and so do others in my family.Get the right doctor and counselor- and meds if necessary..Hang in there- it gets better! <3